Tuesday, December 22, 2009

I have used slimming cream on my body and have started to feel my skin itch where it?

was applied. What could that possibly mean? Why am i itching?


Will slimming cream increase your likelihood of getting skin cancer?I have used slimming cream on my body and have started to feel my skin itch where it?
it shows you have a sensitivity to one of the chemicals in it. Slimming cream- you means someone is selling something that says it will slim you. see if they have a money back guarantee- if the do- get your money back.I have used slimming cream on my body and have started to feel my skin itch where it?
You might be slightly allergic to it. I would stop using the cream and take some Benadryl to help with the itching. It might also be wise to see a doctor.
slimming creams works by increasing the blood flowing. may be that causes itching.
Allergic reaction. Stop using it, see a doctor if it gets worse.





If you want to lose weight, diet and exercise is the safest way to go.

No comments:

Post a Comment